A minimum theorem for the relative root Nielsen number
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 159-167
Printed March 1, 2004
Ki-Yeol Yang, Xuezhi Zhao
Sunchon National University, Capital Normal University
Abstract : In [1], a relative root Nielsen number $N_{rel} (f;c)$ is introduced which is a homotopy invariant lower bound for the number of roots at $c \in Y$ for a map of pairs of spaces $f:(X,A) \to (Y,B)$. In this paper, we obtain a minimum theorem for $N_{rel} (f;c)$ under some new assumptions on the spaces and maps which are different from those in [1].
Keywords : root, Nielsen number, relative map
MSC numbers : 55M20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd